A Volterra-type integration operator on Fock spaces

Constantin, Olivia (2012) A Volterra-type integration operator on Fock spaces. Proceedings of the American Mathematical Society, 140 (12). pp. 4247-4257. ISSN 1088-6826(online) 0002-9939(print) . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1090/S0002-9939-2012-11541-2

Abstract

We study certain spectral properties and the invariant subspaces for some classes of integration operators of Volterra type on the Fock space.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 04 Oct 2012 11:14
Last Modified: 23 Jan 2013 12:16
Resource URI: https://kar.kent.ac.uk/id/eprint/31257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):